# SDR UIEA2019041503879

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,006 hours, 18,385 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS 1 EACH FAN BLADE WITH A SMALL NICK ON L/E 3/4 OF AN INCH FROM BLADE TIP.  BLENDED #2 ENG #37 FAN BLADE IAW B767 AMM 72-31-02. FOUND TO BE WITHIN LIMITS IAW B767 AMM 72-31-02.
